# SDR HEEA979118

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Part number: 204030853093
- Condition: Mismanufactured
- Location: Windshield
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  MATERIAL NOT CRIMPED PROPERLY WHEN INSTALLED.
